On the Convergence of Neumann Series in Banach Spaces.

Noboru Suzuki

Mathematische Annalen (1976)

  • Volume: 220, page 143-146
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Suzuki, Noboru. "On the Convergence of Neumann Series in Banach Spaces.." Mathematische Annalen 220 (1976): 143-146. <http://eudml.org/doc/162813>.

@article{Suzuki1976,
author = {Suzuki, Noboru},
journal = {Mathematische Annalen},
pages = {143-146},
title = {On the Convergence of Neumann Series in Banach Spaces.},
url = {http://eudml.org/doc/162813},
volume = {220},
year = {1976},
}

TY - JOUR
AU - Suzuki, Noboru
TI - On the Convergence of Neumann Series in Banach Spaces.
JO - Mathematische Annalen
PY - 1976
VL - 220
SP - 143
EP - 146
UR - http://eudml.org/doc/162813
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.